# SDR SWAA2018051521816

- Difficulty date: April 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29308
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL LOWER SURFACE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT ABOVE NR 2 PYLON AFT TIP.  R&R ANGLE IAW SOPM.
